MathSciNet Relay Station
MathSciNet bibliographic data
MR1901139 (2003e:65173) 65M55
Du, Q.; Yu, D. A domain decomposition method based on natural boundary reduction for nonlinear time-dependent exterior wave problems. Computing 68 (2002), no. 2, 111–129.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement